CSpace
关于非参数回归m估计的最优收敛速度的一点记注
施沛德1; 陈希孺2
1994
Source Publication数学年刊a辑
ISSN1000-8314
Volume001Issue:002Pages:171
Abstract假设随机观测数据(T1,Y1),…,(Tn,Yn)满足非参数回归模型 Yi=g0(Ti)+μi,1≤i≤n. 本文讨论非参数回归函数g0的分段多项式M估计gn的最优收敛速度问题,其中gn满足 Σ^ni=1ρ(Yi=gn(Ti))=min,gn∈Fn Fn为一m阶分段多项式函数类,ρ是给定的一个函数,它不一定处处可微。在一定条件下
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38097
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国科学技术大学
Recommended Citation
GB/T 7714
施沛德,陈希孺. 关于非参数回归m估计的最优收敛速度的一点记注[J]. 数学年刊a辑,1994,001(002):171.
APA 施沛德,&陈希孺.(1994).关于非参数回归m估计的最优收敛速度的一点记注.数学年刊a辑,001(002),171.
MLA 施沛德,et al."关于非参数回归m估计的最优收敛速度的一点记注".数学年刊a辑 001.002(1994):171.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[施沛德]'s Articles
[陈希孺]'s Articles
Baidu academic
Similar articles in Baidu academic
[施沛德]'s Articles
[陈希孺]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[施沛德]'s Articles
[陈希孺]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.